U.S. doctors online nowAsk doctors free
League City, TX
A 25-year-old female asked:

i have sinusitis and uveitis. they first gave me flonase steroid and after a few doses i had boils pop up on my face/neck/chest. i stopped taking it and was prescribed singulair. now i feel like i cant breathe when i lay down andmy chest feels tight?

1 doctor answer1 doctor weighed in
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Asthma: Please follow your asthma action plan, take two puffs of Albuterol and call your PCP. The Flonase nasal spray is probably not the cause of the skin boils. The boils may be related to a Staph infection. An antibiotic may be indicated. You may need the additional of Flovent or a similar ICS preparation to control asthma symptoms. The use of Prednisone should be assessed by urgent care or your PCP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

Does an epidural injection in the lumbar or cervical spine for pain cause weight gain?

2 doctor answers5 doctors weighed in
Dr. Richard Guyer
Orthopedic Spine Surgery 46 years experience
Very rarely: The medication used is some type of steroid. A single dose is unlikely to cause weight gain, though frequent and repeated doses may in some cases.
Dr. Ron Jones
Dr. Ron Jones commented
Family Medicine 45 years experience
Most of the weight gained with steroid injection is not FAT, but is a result (especially with repeated injection) of salt retention thus fluid retention. Unless you keep taking steroids for some reason, the extra weight will pretty rapidly go away. You could also ask your doc for a short term diuretic and/or cut down the salt in your diet.
Feb 19, 2012
Dr. Peter Zimmerman
Pain Management 33 years experience
Only 10% of partiulate steroid is absorbed systemically. Unless the interventionist is using unreasonably high doses, there should be no systemic effect.
Mar 10, 2012
A 31-year-old member asked:

What could cause sore legs, sore throat, and a rash on chest?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Many possibilities: See a doctor. This combination of symptoms should be evaluated and treated if necessary.
A member asked:

I have the following symptoms head hurts fever of 99 throat n chest on fire ears hurt too:?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Infection: You have an illness...Probably viral (because most illnesses are). Strep throat can also produce those symptoms. It is always a good choice to be seen when you feel so awful...If ears hurt too it could be an ear infection and having treatment choices is very helpful. Make an appointment to be seen.
Bonham, TX
A 24-year-old female asked:

I have visible blood in my urine and went to hospital and they said I had a UTI infection but my left kidney is in bad pain, is this from a uti?

2 doctor answers4 doctors weighed in
Dr. PHILLIP KIM
General Practice 15 years experience
May or may not: Gross blood in the urine with flank pain until proven otherwise can be a sign of kidney stones. Uti typically starts from the bladder and if left untreated can potentially travel to to the kidneys with serious consequences. Follow where the pain the starts. Stone starts from the back vs UTI from the bladder.
A 34-year-old male asked:

1st stage breast cancer was removed in march, had radiation therapy(30day), now taking tamoxifen, but coughing phlegm now, can it be a transfer to lungs?

3 doctor answers10 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Unlikely: Most likely, simple respiratory track infection- bronchitis, see your doctor for examination, may give antibiotics along with cough medicine, and possible chest x-ray., metastasis is unlikely diagnosis in stage i

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 24, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.